# SDR NACA20230705001

- Difficulty date: June 28, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737330
- Aircraft serial: 25606
- Aircraft time: 46,994 hours, 55,868 cycles
- System (JASC): 5751 · Ailerons
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 FLAP FAIRING DAMAGED. REPAIRED FAIRING DAMAGE REF SRM 51-70-6 INLET LAYUP REPAIR
